MathSciNet Relay Station
MathSciNet bibliographic data
MR2267530 33C05 (33C15)
Driver, K.; Jordaan, K. Separation theorems for the zeros of certain hypergeometric polynomials. J. Comput. Appl. Math. 199 (2007), no. 1, 48–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement